# SDR ASOA05885

- Difficulty date: October 19, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE FLOORBOARD SUPPORT BEAM, JUST INBOARD OF THE AIRSTAIR DOOR SILL, WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE FLOORBOARD SUPPORT BEAM, INBOARD OF THE AIRSTAIR DOOR SILL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
